Mental Side Effects of Growth Hormones
Jul 6, 2002
My boyfriend is a professional bodybuilder who I feel is displaying irratic behavior. That of which resembles symptoms of BiPolar disorder. Could excessive growth hormones and insulin effect his mental health which in turn cause this irratic behavior? He is able to convince everyone that he normal however I see the mood swings and strange behaviors. Please advise. Thank you.
Response from Mr. Shernoff
Since this is a forum only for mental health issues that affect people who are infected with HIV or their loved ones and you did not mention whether your boyfriend is HIV positive I will not respond to your question unless you wirte back and let me know if he is HIV positive. If he is, let me know and I will be glad to respond.
Michael Shernoff, MSW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Can Hiv Survive In Saliva?
- Is There A Relation Between Homosexuality And Hiv?
- People From Which Age Group Are More Likely To Suffer From Opportunistic Infections
- Is Stinging Sensation Under Arms A Hiv Symptom?
- Does Sore Throat With Hiv Lasts Long?
- What Are Your Chances Of Getting Herpes If You Have Sex With Someone That Has It?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.